# SDR SWAA2022030201909

- Difficulty date: February 2, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL SUPPORT BRACKET RT WING UPPER T/E PANEL ABOVE #2 PYLON IS CRACKED ON THE FWD FLANGE / REMOVED AND REPLACED SEAL SUPPORT BRACKET RT WING UPPER T/E PANEL ABOVE #2 PYLON P/N 115A2982-10 IAW. SRM 51-40-02 AND AIPC 57-50-00-25. 88920U 12FEB19
